# SDR USAA2009090892413

- Difficulty date: August 25, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CORROSION ON HINGE FITTING OF RIGHT MAIN LANDING GEAR DOOR FORWARD POSITION -Y206.  REPLACED HINGE FITTING OF RIGHT MAIN LANDING GEAR DOOR FORWARD POSITION -Y206 IAW A320 CMM 52-81-14.
